I"m 34 weeks pregnant, and I think I may have a yeast infection but I'm not sure because I've never had one before. I recently was hospitalized and given three types of IV antibiotics for pyelonephritis, and sent home with Macrobid. In the past couple of days, I've developed some vaginal swelling, tenderness, redness, and irritation. No odor or discharge or anything like that. I do plan to see the doctor but my appointment isn't until Thursday so I'm just looking for a heads up from anyone who has experienced anything like this. It's really not even that bad, I've just never had any type of problem like this so I'm a little nervous. Could this be caused by the antibiotics?Answer Question
Asked by Anonymous at 9:46 PM on Mar. 1, 2011 in Health
Answer by Jademom07 at 9:47 PM on Mar. 1, 2011
Answer by dustbunny at 9:52 PM on Mar. 1, 2011
Answer by amybaby_19 at 9:57 PM on Mar. 1, 2011
Answer by mompam at 10:14 PM on Mar. 1, 2011
Next question in Health
Why do I hve to work so hard to lose weight but they don't?